Saltar al contenido

Publicaciones del grupo - page 11 [rss]
S. B. Edgar, J. M. M. Senovilla. A weighted de Rham operator leading to local potentials for Riemann and Weyl tensors Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 291–297. MathScinet [bib]
E. Gourgoulhon, J. L. Jaramillo. Area evolution, bulk viscosity, and entropy principles for dynamical horizons Phys. Rev. D (3) 74 (2006) no. 8 , 087502, 4. MathScinet [bib] [doi]
C. Barceló, S. Liberati, S. Sonego, M. Visser. Hawking-like radiation does not require a trapped region Phys. Rev. Lett. 97 (2006) no. 17 , 171301, 4. MathScinet [bib] [doi]
J. M. M. Senovilla. The universal `energy' operator Classical Quantum Gravity 23 (2006) no. 23 , 7143–7147. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Villarceau foliated solitons in the two-dimensional $\rm O(3)$ nonlinear sigma model J. Geom. Phys. 57 (2006) no. 1 , 177–192. MathScinet [bib] [doi]
A. Javaloyes, P. Piccione. On the singularities of the semi-Riemannian exponential map. Bifurcation of geodesics and light rays Chapter in Variations on a century of relativity: theory and applications S.I.M. Dep. Mat. Univ. Basilicata, Potenza (2006) , 115–123. MathScinet [bib]
C. Barceló, S. Liberati, S. Sonego, M. Visser. Quasi-particle creation by analogue black holes Classical Quantum Gravity 23 (2006) no. 17 , 5341–5366. MathScinet [bib] [doi]
M. Calixto, V. Aldaya. Curvature, zero modes and quantum statistics J. Phys. A 39 (2006) no. 33 , L539–L545. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Further results on the smoothability of Cauchy hypersurfaces and Cauchy time functions Lett. Math. Phys. 77 (2006) no. 2 , 183–197. MathScinet [bib] [doi]
A. Javaloyes, P. Piccione. Conjugate points and Maslov index in locally symmetric semi-Riemannian manifolds Differential Geom. Appl. 24 (2006) no. 5 , 521–541. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. Erratum: ``Connecting solutions of the Lorentz force equation do exist'' [Comm. Math. Phys. \bf 264 (2006), no. 2, 349--370; \refcno 2215609] Comm. Math. Phys. 267 (2006) no. 2 , 559–561. MathScinet [bib] [doi]
J. Guerrero, V. Aldaya. Inconsistencies in the description of a quantum system with a finite number of bound states by a compact dynamical group J. Phys. A 39 (2006) no. 18 , L267–L276. MathScinet [bib] [doi]
S. B. Edgar, J. M. M. Senovilla. A weighted de Rham operator acting on arbitrary tensor fields and their local potentials J. Geom. Phys. 56 (2006) no. 10 , 2135–2162. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. Geodesic connectedness of stationary spacetimes with optimal growth J. Geom. Phys. 56 (2006) no. 10 , 2025–2038. MathScinet [bib] [doi]
A. Ferrández, J. Guerrero, M. A. Javaloyes, P. Lucas. Particles with curvature and torsion in three-dimensional pseudo-Riemannian space forms J. Geom. Phys. 56 (2006) no. 9 , 1666–1687. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. On the geometry of pp-wave type spacetimes Chapter in Analytical and numerical approaches to mathematical relativity Springer 692 (2006) , 79–98. MathScinet [bib] [doi]
E. Minguzzi, M. Sánchez. Connecting solutions of the Lorentz force equation do exist Comm. Math. Phys. 264 (2006) no. 2 , 349–370. MathScinet [bib] [doi]
V. Aldaya, E. Sánchez-Sastre. A new attempt towards the unification of space-time and internal gauge symmetries J. Phys. A 39 (2006) no. 7 , 1729–1742. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores, A. Salvatore. Periodic orbits on Riemannian manifolds under the action of an at most quadratic potential Differential Geom. Appl. 24 (2006) no. 2 , 108–118. MathScinet [bib] [doi]
M. Barros, M. Caballero, M. Ortega. Massless particles in warped three spaces Internat. J. Modern Phys. A 21 (2006) no. 3 , 461–473. MathScinet [bib] [doi]
Powered by bibtexbrowser